MathSciNet Relay Station
MathSciNet bibliographic data
MR1138167 11K55 (28A80)
Ito, Shunji; Ohtsuki, Makoto On the fractal curves induced from endomorphisms on a free group of rank $2$. Tokyo J. Math. 14 (1991), no. 2, 277–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement